# SDR ASAA1149583

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654997
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 767 HAS A DENT BETWEEN STR 24R & 25R.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 05350 & AAR EA 14360.
